# SDR SWI2023F00407

- Difficulty date: August 1, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR REAR FUSELAGE FLOOR BEAM FS1000.0-FS1068.75 LBL9 CORROSION IN VARIOUS AREAS     (C-CHECK RO 10/4/2023)    BLENDED OUT CORROSION ON INTERIOR REAR FUSELAGE FLOOR BEAM FS1000.00-FS1068.75 AT LBL9.00 PER CRJ-700 SRM 51-21-06-001-001-A01, THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE PER REO 670-53-61-2156 REV -- DATE 2023-08-10. ALL STEPS COMPLIED WITH AND TASK CARD 51-900-1002-SKY COMPLIED WITH.
